On Negative Logarithm Semigroup

  • Ahmed Abdel Amir Mohamed Iraq ,Al-Qadisiyah university , Education College , Mathematics Department
  • Methaq Hamza Geem Iraq ,Al-Qadisiyah university , Education College , Mathematics Department
Keywords: Semigroup, Logarthmsemiguop,, multiplication, Generator, Banach space

Abstract

                  In this work, we introduce certain type of semigroup, namely (Negative Logarithm semigroup) ,in the functional analytic study of differential equations. We construct a solution of the pde as the form:

Capture.JPG

Properties of this semigroup is studied.

 

Downloads

Download data is not yet available.

References

[1] A.V,Kostin, 1995, The uniformly correct solvability of boundary value problems for abstract equations with the Keldysh-Feller operator , Differential equation, 7(8), pp. 1419-1425.
[2] A.V. ,Kostin ,1989, On analytic semigroups and strongly continuous cosine-functions , DAN SSSR, 307(4), pp. 796-799.
[3] A.V. ,Kostin , 2011, C0-operator integral of Laplace DAN Journal , 441(1), pp. 10-13.
[4] A.V. , Kostin ,2007, Theory of function spaces Stepanova,Voronezh. Publishing and printing VSU center.
[5] crane S. G. , 1967, Linear differential equations in Banach space, Moscow. Science.
[6] E. , Hille, 1962, Functional analysis and semigroups,R. Phillips.- M.. Publishing house of foreign literature.
[7] L.,Yu., 1970, Stability of solutions of differential equations in a Banach space,Phys — mate. lit..
[8] M. A. , 1968, Analytic functions, Moscow. science publ.
[9] M. H. Geem , 2014, On coercivity of systems of C0-operator polynomials, Bulletin of Voronezh state University, Mathematical-TIKA, Physics, 4, pp. 150-159.
[10] M. H. Geem and M. V. Mukovnin , 2014, On fractional powers of one class of integral operators, Actual directions of scientific studies of the XXI century. theory and practice, 5(1) (10-1), pp.43- 46.
Published
2022-08-12
How to Cite
Mohamed, A., & Geem, M. (2022). On Negative Logarithm Semigroup. Journal of Al-Qadisiyah for Computer Science and Mathematics, 14(3), Math Page 9-18. https://doi.org/10.29304/jqcm.2022.14.3.991
Section
Math Articles